Alert archive / Arkansas / Flash Flood Warnings in 2011
Flash Flood Warning 4, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Mar 26, 2011, 3:56 AM CDT for Johnson County, Newton County, Pope County, Arkansas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 26, 2011, 3:56 AM CDT (08:56 UTC)
- Expired
- Mar 26, 2011, 6:00 AM CDT
- In force
- 2 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Johnson County, AR, Newton County, AR, Pope County, AR
The radar
The Western Arkansas radar (KSRX), 102 km from the middle of the area, began a volume at 08:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.9 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 843 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
127
WGUS54 KLZK 260856
FFWLZK
ARC071-101-115-261100-
/O.NEW.KLZK.FF.W.0004.110326T0856Z-110326T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
356 AM CDT SAT MAR 26 2011
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL POPE COUNTY IN CENTRAL ARKANSAS...
NORTHERN JOHNSON COUNTY IN WESTERN ARKANSAS...
SOUTHERN NEWTON COUNTY IN NORTH CENTRAL ARKANSAS...
* UNTIL 600 AM CDT
* AT 355 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM WITH VERY HEAVY RAINFALL 4 MILES WEST OF DEVILS
KNOB...OR 17 MILES NORTH OF CLARKSVILLE. DOPPLER RADAR INDICATES 1
TO 3 INCHES OF RAIN HAVE ALREADY FALLEN OVER PARTS OF THE WARNED
AREA WITH ADDITIONAL HEAVY RAIN EXPECTED. FLASH FLOODING IS LIKELY
TO OCCUR. WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING
THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO
RUNOFF.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SAND GAP... WALNUT... ROSETTA...
MOORE... MINERAL SPGS REC AREA...
DILLEN... DEVILS KNOB... BERTHA...
YALE... WAYTON... SWAIN...
SALUS... PELSOR... OZONE...
OARK... NAIL... MT JUDEA...
LURTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3563 9294 3558 9370 3577 9370 3578 9369
3577 9353 3579 9352 3588 9353 3595 9295
$$
62What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Mar 26, 3:30 AM CDT, 26 minutes earlier.
Area forecast discussion, Mar 26, 3:30 AM CDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 330 AM CDT SAT MAR 26 2011 .SHORT TERM...TODAY THROUGH TUESDAY FRONTAL BOUNDARY REMAINS NEARLY STATIONARY THIS MORNING NEAR THE AR/LA BORDER...STRETCHING NW INTO PORTIONS OF SE OK. TEMPS ACROSS MUCH OF THE CWA THIS MORNING REMAINING COOL...WITH TEMPS IN THE UPPER 40S TO LOW 50S ACROSS CENTRAL AND SRN AR...AND DROPPING INTO THE UPPER 30S TO LOW 40S ACROSS NRN SECTIONS OF THE STATE. SCT SHRA/TSRA ONGOING THIS MORNING ACROSS MUCH OF NRN AR...WITH MAINLY SMALL HAIL THE MAIN IMPACT FROM THIS ACTIVITY DUE TO THE ELEVATED NATURE. MUCH OF THE ACTIVITY IS DEVELOPING ALONG A MOISTURE CONVERGENCE AXIS NEAR THE 850-800 MB...EVIDENT FROM ANALYSIS OF THE 300K ISENTROPIC SFC OF MOISTURE CONVERGENCE AND LIFT. ELSEWHERE...ACTIVITY MAINLY ISOLATED IN NATURE FURTHER SOUTH AND EAST...BUT STORMS REMAIN ELEVATED IN NATURE THAT FAR NORTH OF THE WARM FRONT. DO EXPECT THIS FIRST WAVE OF ACTIVITY TO PERSIST THROUGH THE EARLY MORNING HRS AND MOVE TO THE EAST OF THE CWA BY MID MORNING. BY LATE THIS MORNING HOWEVER...ANOTHER AREA OF SHOWERS AND ISOLATED THUNDERSTORMS WILL DEVELOP ACROSS NE OK/SW MO AND MOVE EAST AND SE INTO NRN SECTIONS OF THE STATE. THIS ACTIVITY WILL AGAIN BE ELEVATED BEING WELL NORTH OF THE SFC BASED INSTABILITY NEAR AND SOUTH OF THE WARM FRONT ACROSS FAR SRN AR. THE MAIN HAZARDOUS WX THREAT ACROSS THE NRN HALF OF AR WILL BE LARGE HAIL WITH ELEVATED INSTABILITY...AND POTENTIALLY LOCALLY HEAVY RAINFALL AS STORMS MOVE OVER THE SAME AREAS AS THIS MORNING ACTIVITY. FURTHER SOUTH ACROSS THE SRN PORTIONS OF THE STATE...ACTIVITY IS LIKELY TO BE MUCH LESS WIDESPREAD THIS AFTERNOON WITH THE MAJORITY OF THE UPPER LEVEL ENERGY REMAINING ACROSS MO. HOWEVER...SOME SHRA/TSRA WILL BE POSSIBLE AS THE SFC LOW PROGRESSES EAST ALONG THE WARM FRONT OVER THE SRN THIRD OF THE STATE. SOME STORMS WILL HAVE THE POTENTIAL TO BECOME SVR AS MUCH HIGH LEVELS OF INSTABILITY WILL BE POSSIBLE. LARGE HAIL WILL BE THE MAIN THREAT...THOUGH WITH MORE OPPORTUNITY FOR SFC BASED STORMS NEAR AND JUST SOUTH OF THE WARM FRONT...AN INCREASED WIND THREAT WILL EXIST. ALSO CANNOT RULE OUT AN ISOLATED TORNADO...BUT BEST LOW LEVEL 0-1KM SHR WILL BE IN VICINITY OF WARM FRONT AHEAD OF THE EASTWARD PROGRESSING SFC LOW. THIS WILL BE LIMITED TO THE EXTREME SRN COUNTIES OF THE CWA. MUCH COOLER AND DRIER AIR WILL MOVE SOUTH ACROSS THE STATE BEHIND THE DEPARTING SFC LOW. SOME AREAS ACROSS THE NRN AR OZARKS WILL SEE LOWS DIP DOWN TO NEAR FREEZING BY SUN MORNING...SO WILL PROBABLY POST A FREEZE WATCH FOR THE NRN COUNTIES. LINGERING CLOUD COVER AND WINDS WILL LIKELY LIMIT SIGNIFICANT COOLING...BUT SYNOPTIC SCALE CAA MAY BE ENOUGH TO OVERCOME THE CLOUDS AND WIND. ANOTHER DISTURBANCE WILL PASS OVER THE REGION SUN NIGHT INTO EARLY MON...BUT WILL ONLY INCLUDE POPS ACROSS THE SRN AND SERN COUNTIES AS MOISTURE WILL BE LIMITED. ATTENTION THEN TURNS TO TUE AS A MUCH STRONGER UPPER SHORTWAVE EXITS THE CENTRAL ROCKIES INTO THE PLAINS. SFC LOW PRESSURE WILL DEVELOP AHEAD OF THIS UPPER TROUGH ACROSS TX AND MOVE EAST OVER AR. THIS SYSTEM WILL LIKELY BRING WIDESPREAD SHOWERS AND THUNDERSTORMS TO THE STATE...SOME OF WHICH WILL HAVE POTENTIAL TO BE SVR. AT THIS TIME....LOOKS LIKE MUCH OF THE CWA WILL BE IN THE WARM SECTOR OF THIS STRENGTHENING CYCLONE...WITH MANY OF THE INGREDIENTS POSSIBLY COMING TOGETHER FOR A SIGNIFICANT SVR WX EVENT. HOWEVER...THERE DOES REMAIN UNCERTAINTIES IN TIMING AND LOCATION OF THIS SYSTEM...SO WILL CONTINUE TO MONITOR THIS SITUATION IN THE COMING DAYS. && .LONG TERM...WEDNESDAY THROUGH FRIDAY PROGRESSIVE UPR FLOW WL CONT ACRS THE REGION DURG THE PD. THE MAIN FCST CONCERN WL CONT TO BE THE MODEL DIFFERENCES REGARDING THE TIMING OF EACH SYS DURG THE PD. THE ECMWF IS STILL SOMEWHAT SLOWER WITH TIMING VS THE GFS/CANADIAN SOLUTIONS. PLAN TO STAY ON THE SIDE OF CONSISTENT AT THIS POINT AND WL USE A BLEND OF THE MODELS. ONE STORM SYS WL BE DEPARTING TO THE E OF THE FA AT THE START OF THE PD...WITH COOLER AND DRIER AIR MOVG INTO THE MID SOUTH. THE NEXT STORM SYS WL QUICKLY APCH THE FA FM THE NW WED NGT AND THU. BROUGHT SMALL RAIN CHCS INTO WRN AR WED NGT AND A CHC AREAWIDE BY THU. DRIER CONDS WL RETURN ONCE AGAIN LATE THU NGT AND FRI AS HIGH PRES BLDS INTO THE AREA. TEMPS WL GENERALLY STAY CLOSE TO OR SLGTLY BLW NORMAL LVLS THRU THE PD. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 47 37 51 35 / 80 30 10 20 CAMDEN AR 77 44 57 43 / 40 40 10 20 HARRISON AR 43 33 49 32 / 80 20 10 10 HOT SPRINGS AR 56 41 55 40 / 50 20 10 20 LITTLE ROCK AR 54 41 53 40 / 60 30 10 20 MONTICELLO AR 73 44 57 43 / 50 50 10 20 MOUNT IDA AR 56 40 54 39 / 50 10 10 20 MOUNTAIN HOME AR 44 33 50 32 / 80 20 10 10 NEWPORT AR 48 38 50 36 / 70 40 10 20 PINE BLUFF AR 62 42 55 42 / 50 40 10 20 RUSSELLVILLE AR 52 39 54 37 / 70 10 10 20 SEARCY AR 49 40 51 37 / 70 30 10 20 STUTTGART AR 55 41 52 40 / 60 40 10 20 && .LZK WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR BAXTER- BOONE-FULTON-IZARD-MARION-NEWTON-SEARCY-SHARP-STONE. && SHORT TERM...62 / LONG TERM...44
Hazardous weather outlook, Mar 25, 1:00 PM CDT, 14 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE LITTLE ROCK AR 100 PM CDT FRI MAR 25 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-261000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 100 PM CDT FRI MAR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A WARM FRONT WILL BE OVER NORTHEAST TEXAS TO NORTHERN LOUISIANA AND GRADUALLY BEGIN TO LIFT SLOWLY NORTHWARD LATER TODAY. THE BOUNDARY IS FORECAST TO PUSH INTO THE SOUTHERN PART OF THE STATE TONIGHT. LOW PRESSURE WILL TRACK ALONG THE FRONT OVERNIGHT...RESULTING IN ADDITIONAL SHOWER AND THUNDERSTORM FORMATION. THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS LATE THIS EVENING AND TONIGHT ACROSS CENTRAL AND SOUTHERN ARKANSAS...MAINLY ALONG AND SOUTH OF THE INTERSTATE 40 CORRIDOR. LARGE HAIL WILL BE THE MAIN CONCERN FOR LOCATIONS ALONG AND NORTH OF THE WARM FRONT...WITH HAIL AND DAMAGING WINDS AND EVEN ISOLATED TORNADOES POSSIBLE SOUTH OF THE BOUNDARY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY UNSETTLED CONDITIONS WILL CONTINUE THROUGH SATURDAY AS ANOTHER LOW PRESSURE SYSTEM TRACKS ALONG THE FRONTAL BOUNDARY GENERALLY STALLED OVER THE AREA. THIS WILL RESULT IN ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS FOR MUCH OF THE STATE. ISOLATED STRONG TO SEVERE STORMS WILL AGAIN BE POSSIBLE...WITH LARGE HAIL THE MAIN THREAT. THE CHANCE OF DAMAGING WINDS AND AN ISOLATED TORNADO WILL BE A LOWER THREAT. RAIN CHANCES WILL SLOWLY DIMINISH FROM WEST TO EAST SATURDAY EVENING TO THE OVERNIGHT AS THE STORM SYSTEM SHIFTS EAST OF ARKANSAS. THE NEXT SIGNIFICANT STORM SYSTEM IS FORECAST TO AFFECT THE MID SOUTH MONDAY NIGHT AND TUESDAY...WITH A CHANCE OF SHOWERS AND A FEW THUNDERSTORMS. IT APPEARS THE TRACK OF THE SYSTEM WILL BE FAR ENOUGH TO THE SOUTH TO KEEP ARKANSAS IN A SOMEWHAT COOL AIRMASS...LIMITING THE POSSIBILITY OF SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT SPOTTER GROUPS ARE ASKED TO MONITOR LATER FORECASTS. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 44/59
In the hours before
Special weather statement, Mar 26, 2:18 AM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 218 AM CDT SAT MAR 26 2011 ARZ012-013-021>023-260805- JOHNSON AR-NEWTON AR-POPE AR-SEARCY AR-VAN BUREN AR- 218 AM CDT SAT MAR 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VAN BUREN... NORTHEASTERN JOHNSON...NORTHEASTERN POPE...SOUTHERN NEWTON AND WESTERN SEARCY COUNTIES UNTIL 300 AM CDT... AT 218 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES NORTH OF FORT DOUGLAS...OR 8 MILES WEST OF SAND GAP...MOVING EAST AT 45 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... SAND GAP... WITTS SPRING... WALNUT... SMYRNA... ROSETTA... POINT PETER... MOORE... MINERAL SPGS REC AREA... MARSENA... IMO... EULA... DILLEN... BOHANNON... BERTHA... TILLY... SNOWBALL... PELSOR... NAIL... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 3600 9279 3567 9267 3561 9338 3582 9342 TIME...MOT...LOC 0718Z 259DEG 40KT 3573 9321 58
Special weather statement, Mar 26, 2:36 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
236 AM CDT SAT MAR 26 2011
ARZ021-260805-
JOHNSON AR-
236 AM CDT SAT MAR 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JOHNSON COUNTY UNTIL 300
AM CDT...
AT 236 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF WHITE OAK...OR 7 MILES EAST
OF OZARK...MOVING EAST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
WOODLAND... LUDWIG LAKE... HORSEHEAD LAKE...
UNION CITY... OZONE... HUNT...
HILLCREST... HARMONY... COAL HILL...
WHITE OAK... TURKEY MTN... THOMPSON KNOB...
SHADY GROVE... RED LICK MTN... OZONE REC AREA...
MCCRAKEN HILLS... MAC WOOD MTN... KATIE KNOB...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 45 AND 57.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3551 9370 3562 9370 3563 9370 3570 9340
3548 9332 3543 9371 3550 9371
TIME...MOT...LOC 0736Z 258DEG 29KT 3553 9370
58Special weather statement, Mar 26, 2:58 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
258 AM CDT SAT MAR 26 2011
ARZ012>014-021>024-030-031-038-260845-
CLEBURNE AR-CONWAY AR-JOHNSON AR-LOGAN AR-NEWTON AR-POPE AR-SEARCY
AR-STONE AR-VAN BUREN AR-YELL AR-
258 AM CDT SAT MAR 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR VAN BUREN...SOUTHERN JOHNSON...
POPE...NORTHERN CLEBURNE...NORTHERN CONWAY...SOUTHWESTERN STONE...
EXTREME SOUTHEASTERN NEWTON...NORTHEASTERN LOGAN...EXTREME NORTHERN
YELL AND SOUTHERN SEARCY COUNTIES UNTIL 345 AM CDT...
AT 258 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WATTS TO 2
MILES SOUTHWEST OF FREEMAN SPRINGS TO 2 MILES NORTHEAST OF OZARK...
AND MOVING EAST AT 45 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THESE STORMS...
ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
LAKE DARDANELLE... GREERS FERRY LAKE... FAIRFIELD BAY...
CLINTON... CLARKSVILLE... WOOLUM...
WOODLAND... WITTS SPRING... WHIPPLE...
WATTS... TOKALON... TARAL...
SPADRA... SOLO... SMYRNA...
SHIRLEY... ROCKY HILL... PINEY BAY REC AREA...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 45 AND 82.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3563 9183 3541 9240 3528 9323 3543 9371
3558 9370 3566 9318 3588 9261
TIME...MOT...LOC 0758Z 292DEG 37KT 3580 9258 3562 9305
3550 9377
58Special weather statement, Mar 26, 3:01 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 301 AM CDT SAT MAR 26 2011 ARZ016-025-033-034-260845- INDEPENDENCE AR-JACKSON AR-WHITE AR-WOODRUFF AR- 301 AM CDT SAT MAR 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN WHITE... EXTREME NORTHERN WOODRUFF...SOUTHERN INDEPENDENCE AND CENTRAL JACKSON COUNTIES UNTIL 345 AM CDT... AT 301 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES SOUTHEAST OF BAILEY...OR 15 MILES NORTH OF AUGUSTA...MOVING EAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM... ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... NEWPORT... GRUBBS... ALGOA... WELDON... THIDA... STEGALL... SHOFFNER... POSSUM GRAPE... OLYPHANT... INGLESIDE... HEFFINGTON... HALE... ERWIN... BRADFORD... BLACKVILLE... BALCH... AMAGON... SPRIGGS MILL... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 3547 9104 3539 9150 3556 9156 3570 9103 TIME...MOT...LOC 0801Z 255DEG 36KT 3550 9142 44
Special weather statement, Mar 26, 3:19 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
319 AM CDT SAT MAR 26 2011
ARZ047-057-260850-
ARKANSAS AR-MONROE AR-
319 AM CDT SAT MAR 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN MONROE AND
CENTRAL ARKANSAS COUNTIES UNTIL 345 AM CDT...
AT 319 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CHILDERS LAKE...OR 12 MILES NORTHWEST OF
WHITE RIVER NWR...MOVING EAST AT 45 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
ST. CHARLES... GILLETT... DE WITT...
WEBER... INDIAN BAY... ETHEL...
DE LUCE... WRIGHT LAKE... WATERS BAYOU...
WARD RESERVOIR... VAN... TURNER LAKE...
TICHNOR... THOMAS RESERVOIR... STAR LAKE...
SHEPPARD POINT... PRICES LAKE... PRAIRIE UNION...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3433 9104 3429 9104 3428 9106 3422 9105
3419 9107 3414 9107 3408 9139 3431 9146
3441 9099 3440 9098 3435 9099
TIME...MOT...LOC 0819Z 254DEG 40KT 3421 9124
44Special weather statement, Mar 26, 3:27 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 327 AM CDT SAT MAR 26 2011 ARZ007-014>016-024-260930- CLEBURNE AR-INDEPENDENCE AR-IZARD AR-SHARP AR-STONE AR- 327 AM CDT SAT MAR 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHERN IZARD... NORTHEASTERN CLEBURNE...SOUTHEASTERN STONE...NORTHERN INDEPENDENCE AND EXTREME SOUTHERN SHARP COUNTIES UNTIL 430 AM CDT... AT 328 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 2 MILES SOUTHEAST OF WEST RICHWOODS...OR NEAR MOUNTAIN VIEW...MOVING EAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM... ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... MOUNTAIN VIEW... MELROSE... BATESVILLE... SALADO... NEWARK... MOOREFIELD... MAGNESS... LUBER... HERPEL... CUSHMAN... CROKER... SULPHUR ROCK... SANDTOWN... SAINT JAMES... PRIM... PFEIFFER... PARMA... MARCELLA... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 3592 9138 3566 9138 3568 9221 3591 9222 TIME...MOT...LOC 0828Z 271DEG 30KT 3581 9209 44
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 12:19 AM CDT | Special Weather Statement | LZK | Newton | 46 min |
| Mar 26, 12:54 AM CDT | Special Weather Statement | LZK | Pulaski | 31 min |
| Mar 26, 12:57 AM CDT | Special Weather Statement | LZK | Monroe | 43 min |
| Mar 26, 12:58 AM CDT | Special Weather Statement | LZK | Newton, Searcy | 47 min |
| Mar 26, 1:00 AM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion, Newton | 45 min |
| Mar 26, 1:21 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion | 32 min |
| Mar 26, 1:48 AM CDT | Special Weather Statement | LZK | Searcy | 32 min |
| Mar 26, 2:14 AM CDT | Special Weather Statement | LZK | Searcy, Stone | 61 min |
| Mar 26, 2:17 AM CDT | Special Weather Statement | LZK | Sharp | 58 min |
| Mar 26, 2:18 AM CDT | Special Weather Statement | LZK | Newton | 47 min |
| Mar 26, 2:36 AM CDT | Special Weather Statement | LZK | Johnson | 29 min |
| Mar 26, 2:58 AM CDT | Special Weather Statement | LZK | Cleburne, Johnson, Pope, Van Buren | 47 min |
| Mar 26, 3:01 AM CDT | Special Weather Statement | LZK | Jackson | 44 min |
| Mar 26, 3:19 AM CDT | Special Weather Statement | LZK | Arkansas | 31 min |
| Mar 26, 3:27 AM CDT | Special Weather Statement | LZK | Independence, Stone | 63 min |
| Mar 26, 3:42 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton | 48 min |
| Mar 26, 3:44 AM CDT | Freeze Watch | LZK | Baxter, Fulton, Izard, Marion, Sharp, Stone | 12 hr |
| Mar 26, 4:00 AM CDT | Special Weather Statement | LZK | Prairie | 30 min |
| Mar 26, 4:11 AM CDT | Special Weather Statement | LZK | Perry | 29 min |
| Mar 26, 4:25 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry | 35 min |
| Mar 26, 4:34 AM CDT | Special Weather Statement | LZK | Jackson | 31 min |
| Mar 26, 4:54 AM CDT | Special Weather Statement | LZK | Perry | 31 min |
| Mar 26, 5:11 AM CDT | Special Weather Statement | LZK | Faulkner | 29 min |
| Mar 26, 5:17 AM CDT | Special Weather Statement | LZK | Johnson | 43 min |
| Mar 26, 5:21 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, Pulaski, White | 39 min |
| Mar 26, 5:33 AM CDT | Special Weather Statement | LZK | Pulaski | 32 min |
| Mar 26, 5:49 AM CDT | Special Weather Statement | LZK | Faulkner | 31 min |
| Mar 26, 5:52 AM CDT | Special Weather Statement | LZK | Boone | 28 min |
| Mar 26, 6:05 AM CDT | Special Weather Statement | LZK | Jackson, White, Woodruff | 30 min |
| Mar 26, 6:36 AM CDT | Special Weather Statement | LZK | Woodruff | 29 min |
| Mar 26, 6:45 AM CDT | Special Weather Statement | LZK | Boone | 30 min |
| Mar 26, 7:00 AM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion | 30 min |
| Mar 26, 4:02 PM CDT | Freeze Warning | LZK | Baxter, Fulton, Izard, Marion, Sharp, Stone | 19 hr |
Nearby
Flash Flood Warnings in Arkansas, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.